Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The $ u$-algebra of a restricted Lie algebra is Frobenius


Author: Astrid J. Berkson
Journal: Proc. Amer. Math. Soc. 15 (1964), 14-15
MSC: Primary 17.30; Secondary 16.25
MathSciNet review: 0158910
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Byoung-Song Chwe, Relative homological algebra and homological dimension of Lie algebras, Unpublished Ph.D. thesis, Univ. of California, Berkeley, California, 1961.
  • [2] Samuel Eilenberg and Tadasi Nakayama, On the dimension of modules and algebras. II. Frobenius algebras and quasi-Frobenius rings, Nagoya Math. J. 9 (1955), 1–16. MR 0073577
  • [3] Nathan Jacobson, Lie algebras, Interscience Tracts in Pure and Applied Mathematics, No. 10, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. MR 0143793

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.30, 16.25

Retrieve articles in all journals with MSC: 17.30, 16.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0158910-7
Article copyright: © Copyright 1964 American Mathematical Society